Equivariant Euler characteristics and sheaf resolvents  [ Caractéristiques d’Euler équivariantes et faisceau résolvant. ]
Annales de l'Institut Fourier, Tome 62 (2012) no. 6, p. 2315-2345
Nous obtenons pour certains revêtements modérés de surfaces arithmétiques des expressions des caractéristiques d’Euler équivariantes du faisceau canonique et de sa racine carrée qui font apparaître une forme quadratique décrite en terme de nombres d’intersection. Ces formules se prêtent au calcul. Elles nous permettent notamment de donner des exemples où ces caractéristiques ainsi que celle du faisceau structural sont deux à deux distinctes et non triviales. Nos résultats s’obtiennent par l’utilisation du théorème de Riemann-Roch local et par un calcul de résolvantes.
For certain tame abelian covers of arithmetic surfaces we obtain formulas, involving a quadratic form derived from intersection numbers, for the equivariant Euler characteristics of both the canonical sheaf and also its square root. These formulas allow us to carry out explicit calculations; in particular, we are able to exhibit examples where these two Euler characteristics and that of the structure sheaf are all different and non-trivial. Our results are obtained by using resolvent techniques together with the local Riemann-Roch Theorem.
DOI : https://doi.org/10.5802/aif.2750
Classification:  11R04,  14C40
Mots clés: caratéristique d’Euler, résolvante, nombre d’intersection.
@article{AIF_2012__62_6_2315_0,
     author = {Cassou-Nogu\`es, Ph. and Taylor, M.J.},
     title = {Equivariant Euler characteristics and sheaf resolvents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {6},
     year = {2012},
     pages = {2315-2345},
     doi = {10.5802/aif.2750},
     mrnumber = {3060759},
     zbl = {pre06159913},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2012__62_6_2315_0}
}
Cassou-Noguès, Ph.; Taylor, M.J. Equivariant Euler characteristics and sheaf resolvents. Annales de l'Institut Fourier, Tome 62 (2012) no. 6, pp. 2315-2345. doi : 10.5802/aif.2750. http://www.numdam.org/item/AIF_2012__62_6_2315_0/

[1] Chinburg, T. Galois module structure of de Rham cohomology, J. de Théorie des Nombres de Bordeaux, Tome 4 (1991), pp. 1-18 | Numdam | MR 1183915 | Zbl 0768.14008

[2] Chinburg, T. Galois structure of the de Rham cohomology of tame covers of schemes, Ann. of Math., Tome 139 (1994), pp. 443-490 | MR 1274097 | Zbl 0828.14007

[3] Chinburg, T.; Erez, B. Equivariant Euler-Poincaré characteristics and tameness, Astérisque, Tome 209 (1992), pp. 179-194 | MR 1211011 | Zbl 0796.11051

[4] Chinburg, T.; Erez, B.; Pappas, G.; Taylor, M. J. Tame actions of group schemes: integrals amd slices, Duke Math. J., Tome 82 (1996), pp. 269-308 | MR 1387229 | Zbl 0907.14021

[5] Chinburg, T.; Erez, B.; Pappas, G.; Taylor, M. J. Riemann-Roch type theorems for arithmetic schemes with a finite group action, J. Reine Angew. Math., Tome 489 (1997), pp. 151-187 | MR 1461208 | Zbl 0903.19001

[6] Chinburg, T.; Erez, B.; Pappas, G.; Taylor, M. J. ε-constants and the Galois structure of de Rham cohomology, Ann. of Math., Tome 146 (1997), pp. 411-473 | MR 1477762 | Zbl 0939.14009

[7] Chinburg, T.; Pappas, G.; Taylor, M. J. Cubic structures, equivariant Euler characteristics and lattices of modular forms, Ann. of Math., Tome 170 (2009), pp. 561-608 | MR 2552102 | Zbl pre05610424

[8] Erez, B.; Taylor, M. J. Hermitian modules in Galois extensions of number fields and Adams operations, Ann. of Math., Tome 135 (1992) no. 2, pp. 271-296 | MR 1154594 | Zbl 0756.11035

[9] Fröhlich, A. Arithmetic and Galois module structure for tame extensions, J. Crelle, Tome 286/287 (1976), pp. 380-440 | MR 432595 | Zbl 0385.12004

[10] Fröhlich, A. Galois module structure of algebraic integers, Springer-Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 1 (1983) | MR 717033 | Zbl 0501.12012

[11] Fulton, W. Intersection theory, 2nd edition, Folge, Springer-Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete 3 (1998) | MR 1644323 | Zbl 0885.14002

[12] Hartshorne, R. Residues and Duality, Springer-Verlag, Lect. Notes in Math., Tome 20 (1966) | MR 222093

[13] Hartshorne, R. Algebraic Geometry, Springer-Verlag, Grad. Texts Math., Tome 52 (1977) | MR 463157 | Zbl 0531.14001

[14] Lang, S. Introduction to Arakelov theory, Springer-Verlag (1988) | MR 969124

[15] Pappas, G. Galois modules and the Theorem of the Cube, Invent. Math., Tome 133 (1998), pp. 193-225 | MR 1626489 | Zbl 0923.14030

[16] Pappas, G. Galois module structure and the γ-filtration, Compositio Mathematica, Tome 121 (2000), pp. 79-104 | MR 1753111 | Zbl 0968.14026

[17] Serre, J.-P. Revêtements à ramification impaire et thêta-caractéristiques, C. R. Acad. Sci. Paris, Tome 311, Série 1 (1990), pp. 547-552 | MR 1078120 | Zbl 0742.14030

[18] Taylor, M. J. On the self duality of a ring of integers as a Galois module, Invent. Math., Tome 46 (1978), pp. 173-177 | MR 472770 | Zbl 0381.12007

[19] Taylor, M. J. On Fröhlich’s conjecture for rings of integers of tame extensions, Invent. Math., Tome 63 (1981), pp. 41-79 | MR 608528 | Zbl 0469.12003

[20] Taylor, M. J. Class groups of group rings, C. U. P., London Math. Soc. Lect. Notes (1983) no. 91 | Zbl 0597.13002

[21] Washington, L. Introduction to cyclotomic fields, Springer Verlag, Graduate Texts in Mathematics (1980) | MR 1421575 | Zbl 0484.12001